# SDR FOTR2249812032012

- Difficulty date: October 24, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N606DH
- Make and model: Boeing 727-30
- Aircraft serial: 18635
- Aircraft time: 35,935 hours, 29,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Part time: 35,935 hours, 29,837 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN RT SIDE LAP JOINT AT STR 4R HAS CORROSION SPOTS, ON SKIN AND AROUND FASTENERS HEAD, BETWEEN BS 950-1080.  REPAIRED ON FAS WO 22148, NR 33498.
